Flash Flood, Central Interior
- When
- August 15, 2:00 PM AST to 3:30 PM AST
- Where
- Central Interior County, Naranjito
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 18.483, -66.417
The child care center along the Marina sector was reported flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Aug 15, 5:14 AM AST, 8 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 514 AM AST MON AUG 15 2005 .DISCUSSION...UPPER LEVEL TROUGH/LOW LOCATED JUST NORTH OF THE LOCAL ISLANDS EARLY THIS MORNING...WILL CONTINUE MOVING WEST TODAY AND THEN GRADUALLY AWAY FROM THE LOCAL AREA TONIGHT AND TUESDAY. THIS FEATURE IN COMBINATION WITH LOCAL EFFECTS BUT LIMITED AVAILABLE MOISTURE TODAY...SHOULD PRODUCE SOME CLOUDS...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON...MAINLY OVER THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO RICO. AT THE SAME TIME...A LOW TO MID LEVEL TROUGH WILL MOVE WEST TOWARD THE LOCAL AREA TODAY...THEN PASS ACROSS THE LOCAL ISLANDS TONIGHT THROUGH TUESDAY. THIS TROUGH WILL THEN MOVE AWAY FROM THE LOCAL REGION TUESDAY NIGHT THROUGH WEDNESDAY. AS THIS TROUGHINESS PASSES ACROSS THE LOCAL AREA...MOISTURE AGAIN APPEARS LIMITED...BUT DO EXPECT THIS TROUGH...IN COMBINATION WITH LOCAL EFFECTS...TO AID IN SHOWER AND THUNDERSTORM DEVELOPMENT ON TUESDAY AFTERNOON. AFTER THAT...A RELATIVELY DRY LOCAL AIR MASS IS EXPECTED TO PREVAIL ACROSS THE LOCAL ISLANDS FOR WEDNESDAY AND THURSDAY...BUT STILL EXPECT DIURNALLY INDUCED SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EACH AFTERNOON. && .MARINE...GENERALLY EXPECT WINDS OF LESS THAN 20 KNOTS AND SEAS OF 4 FEET OR LESS ACROSS THE LOCAL WATERS THROUGH AT LEAST WEDNESDAY AND PROBABLY BEYOND. && .PRELIMINARY POINT TEMPS/POPS... SJU 89 79 90 79 / 20 20 50 20 STT 89 81 89 81 / 30 40 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... .PR...NONE. .VI...NONE. && BCS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST MON AUG 15 2005 PRZ001>013-AMZ710>750-161030- 630 AM AST MON AUG 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .DAY ONE...TODAY AND TONIGHT FOR TODAY...AVAILABLE MOISTURE AND LOCAL ISLAND EFFECTS IN COMBINATION WITH DAY TIME HEATING WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...PARTICULARLY ACROSS THE INTERIOR...WEST AND SOUTHWEST SECTIONS OF PUERTO RICO IN THE AFTERNOON. THERE IS A CHANCE TODAY FOR ISOLATED AREAS OF LOCALLY HEAVY RAINFALL AND URBAN AND SMALL STREAM TYPE FLOODING. .DAYS TWO THROUGH SEVEN... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY IN WESTERN PUERTO RICO WITH THE RISK OF LOCAL FLOODING IN URBAN AREAS AND SMALL STREAMS. THE NEXT TROPICAL WAVE IS EXPECTED TO ARRIVE ON FRIDAY...BRINGING AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VIZ001-002-AMZ720>730-161030- 630 AM AST MON AUG 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .DAY ONE...TODAY AND TONIGHT FOR TODAY...AVAILABLE MOISTURE AND LOCAL ISLAND EFFECTS IN COMBINATION WITH DAY TIME HEATING WILL RESULT IN SCATTERED SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM...BUT MAINLY CONCENTRATED IN THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY WITH THE RISK OF ISOLATED LOCAL FLOODING IN URBAN AREAS AND GUTS. THE NEXT TROPICAL WAVE IS EXPECTED TO ARRIVE ON FRIDAY...BRINGING AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
134 PM AST MON AUG 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD GURABO 18.26N 65.98W
08/15/2005 GURABO PR LAW ENFORCEMENT
911 OPERATOR REPORTED WATER FLOODING HOME ON PASEO SANTA
BARBARA 2B NUMBER 81
&&
WSNELLThe national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
The child care center along the Marina sector was reported flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2005Every state in 2005This day in weather historyWarnings in Puerto Rico, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5470123.